# SDR 95ZZZW436

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Part number: 893244
- Condition: Shorted
- Location: Nr 1 Fire Ext
- Part time: 32,464 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

KMIA - NR 1 ENGINE FIRE WARNING WENT OFF AT 0500Z.  SECURED NR 1 ENGINE IAW CHECKLIST.  FIRE WARNING REMAINED, DISCHARGED ONE FIRE BOTTLE.  FIRE WARNING EXTINGUISHED, SYSTEM TEST IS GOOD.  FOUND SHORTED CANNON PLUG AT LOWER FIRE LOOP, INBOARD SIDE.  REPLACED PLUG SYSTEM, CHECKED NORMAL IAW 26-10-0.  ALSO, REMOVED NR 1 FIRE BOTTLE, SERVICED, REINSTALLED IAW 36-20-0, VISUALLY INSPECTED PNEUMATICS AND ENGINE CASE, FOUND NO LEAKS. REFERENCE CKSA95014.
